# SDR ASAA2020072432939

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 37,626 hours, 11,157 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32022221
- Part serial: 19612
- Condition: Sticking
- Location: Nr 1 Engine
- Part time: 7,879 hours, 2,144 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER TASK CARD NG-36EO-22817-1 AND NG-36EO-22817-2,  FOUND THE NR 1 ENGINE 5TH STAGE VALVE FLAPPER STICKING.  INSPECTION PASSED ON THE NR 2 ENGINE VALVE,  GROUNDED - YES. REMOVED AND REPLACED THE NR 1 ENGINE 5TH STAGE CHECK VALVE IAW AMM 36-11-02.
